Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What should i do in high blood sugar ?

had a high blood sugar at 12pm gave 10 units of insulin now at 2pm blood sugar still is 439. What would be advice?
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Needs hospital admission. Intravenous insulin initially followed by subcutaneous Insulin dose readjustment and oral drugs addition, if necessary.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Dietitian & Nutritionist Ms. Ketki's  Response
Type of insulin , insulin expired / not , was is taken as per advisable doses lot many things can matter.

Of course what all you have had in lunch will imply if it does not serve appropriate for insulin.

Insulin infusion should be started IV . Levels are going too high. Contact nearest Diabetologists.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor